# SDR ASAA2018073025529

- Difficulty date: July 25, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 32,500 hours, 9,653 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 21468
- Condition: Failed
- Location: Ac Bay
- Part time: 15,709 hours, 4,812 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START LEFT PACK LIGHT ILLUMINATES WITH MASTER CAUTION RECALL AND EXTINGUISHES WITH RESET. GROUNDED - YES. REMOVED & REPLACED LEFT PACK TEMP CONTROL VALVE REF AMM 21-51-10. BITE AND OPS CHECK GOOD.
